Աստղաֆիզիկա =Астрофизика =Astrophysics

Космологические решения типа Фридмана в тензорно - скалярной теории тяготения

Арутюнян, Г. Г. and Папоян, В. В. (1993) Космологические решения типа Фридмана в тензорно - скалярной теории тяготения. Աստղաֆիզիկա, 36 (4). pp. 583-592.

[img]
Preview
PDF
Download (1145Kb) | Preview
    Item Type: Article
    Additional Information: The Friedman type cosmological solutions in tensor -scalar theory of gravitation.
    Uncontrolled Keywords: Haroutyunian G., Papoyan V.
    Subjects: Q Science > QB Astrophysics > Gravitation
    Q Science > QB Astrophysics > Cosmogony. Cosmology
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 26 Jul 2013 14:22
    Last Modified: 04 Sep 2013 11:20
    URI: http://astro.asj-oa.am/id/eprint/1603

    Actions (login required)

    View Item